Tuesday, October 19, 2010

For Whatever Its Worth...

Okay -today I had my second chemotherapy treatment and so far, all seems to be going fine and dandy! I didn't sleep through the whole infusion today -like I almost did three weeks ago with the first treatment -but I did get a little bit of naptime in there!

And so far tonight, took my anti-nausea meds this evening after supper and have had no repercussions along those lines either. All it good, yes it is.

Well, that's my opinion on my current medical status.

However, my oncologist and I have a small difference of opinion right now about one little thing.

Now, I'm quite pleased with the fact that I have lost a little bit more weight over the past 3 weeks or so because I had -after the surgery healing was pretty well done -gained a few pounds so now, I'm almost down to the lowest point I'd been since December and yes, that to me is a good thing.

My oncologist though -although he isn't really, really upset that I lost some weight now, he does feel it is something to watch closely and although I told him I haven't been using anything specific -other than walking Sammy a little bit now and then and yes, trying to not eat as much as I used to but I'm not using a fat burner and the weight loss is not due to any side effects from the chemotherapy either.

Just good old not being a pig -very rarely do I go back for seconds, and I've been pretty good too for the most part about eating candy, pastries and not as much stuff that is high in the carbohydrate department as I used to have on my plate -all the time.

Just hope all things continue to go in the direction they've been going for the past 3 months now -better, better and better!

5 comments:

Marguerite said...

So happy that everything went well, Jeni! You are in my thoughts and prayers, each day. You are such an inspiration to me!

Maggie May said...

You are certainly lucky that you are not suffering from bad side affects. Hope you will continue along the same lines.
I actually put weight on during chemo. Sigh......
Maggie X

Nuts in May

Woman In The Midst: Raw said...

I went thru such a rollercoaster ride, emotionally and physically and my oncologist harped on me about losing weight as well, to the degree that I would gain it, lose it, gain it, lose it and eventually do nothing but gain! I still haven't gotten back on even keel.
Those anti nausea meds however. I couldn't take those at all, they, oddly enough, made me nausea!
You are in my prayers and thoughts ALWAYS. A full and speedy recovery to you.. <3

terri said...

You do seem to be weathering the chemo treatments very well. I hope things continue to go well in that department, though I can understand why the oncologist has concerns about the weight loss. I'm sure you're pleased with it, but if it continues too rapidly, you probably won't be feeling so great anymore.

Carol said...

Oh, Jeni...I'm so sorry you have been going through this. I wish I lived close to you so I could help. I will include you in my daily prayers!xoxoxoxoxo